# SDR USAA2012051000006

- Difficulty date: May 2, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 34,437 hours, 20,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D57251300002
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING LOWER FUEL ACCESS DOOR 640JB BETWEEN WS 779 TO WS 827, BETWEEN S8R TO S11R & BETWEEN WING RIB 14 TO RIB 15.  REPLACED RIGHT WING LOWER FUEL ACCESS DOOR 640JB IAW A319 SRM 51-72-11.
